@Article{JPDE-14-331, author = {}, title = {On the Existence of Positive Radial Solutions for a Class of Quasilinear Elliptic Systems}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {4}, pages = {331--348}, abstract = { We study the existence of positive radial solutions for a class of quasilinear elliptic systems in a ball domains via the blowing up argument and degree theory. The main results of the present paper are new and extend the previously known results.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5487.html} }